# SDR DHL2003604711

- Difficulty date: June 11, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION EXTERIOR SKIN CRACKED 0.825 AROUND AFT LOWER JAMB OF RAM AIR EXHAUST DOOR STA FS 12.000, L-27L.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE ON CRACK END (0.250) DIA IAW EODHL-030548, ED-3383.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (2024-T3 AL0.071) IAW EODHL-030548, ED-3383.  CLEANED, TREATED AND PRIMED DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER ON FUSELAGE NOSE SECTION EXTERIOR SKIN STA FS -12.000, L-27L WITH NEW FASTENERS IAW EODHL-030548, ED-3383, SRM 51-1-21 PG 1.
